Access count of this item: 177

Files in This Item:
File Description SizeFormat 
KJ00004760784.pdf194.26 kBAdobe PDFView/Open
Title: Time-Dependent Orthogonal Polynomials and Theory of Soliton(New Developments in Statistical Physics Similarities in Diversities,YITP Workshop)
Authors: Sogo, Kiyoshi
Issue Date: 20-Jul-1993
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 60
Issue: 4
Start page: 333
End page: 338
Abstract: By introducing a time variable to the theory of orthogonal polynomials, it is shown that the matrix models of two-dimensional gravity, the six vertex model of two-dimensional lattice statistics and the random matrix theory of level statistics are all described by the theory of soliton, i.e. Toda molecule equation.
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/95124
Appears in Collections:Vol.60 No.4

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.